# SDR AUS20021359

- Difficulty date: November 23, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) STATIC LINE TO AIR DATA COMPUTER CONTAMINATED WITH WATER. EGPWS GAVE FALSE READINGS.
